On a Class of Asymptotically Linear Elliptic Problems in RN
By David G. Costa, H. Tehrani. 2001
80 citations recorded by the source corpus.
Under these conditions (P*) is an asymptotically linear problem. When this equation is considered in a bounded domain 0/R (with, say, the Dirichlet boundary condition) there is a large literature on existence and multiplicity results. Of particular interest is then the case of resonance, where &* # _(S) and S is the asymptotic linearization of the problem. In other words, S: D(S)/L (0) L (0) is the operator given by
Subfields: Applied Mathematics, Computational Theory and Mathematics, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/8144cf6fcf848810a39f064c423e9105e73351b7
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Zhi-Qiang Wang
- Zhaoli Liu
- Jianfu Yang
- Gongbao Li
- Nikolaos S. Papageorgiou
- Xianhua Tang
- G. Lu
- Nguyen Huong Lam
In Computational Theory and Mathematics
- Zhaoli Liu
- Zhi-Qiang Wang
- Jianfu Yang
- Gongbao Li
- Nikolaos S. Papageorgiou
- Xianhua Tang
- G. Lu
- Nguyen Huong Lam
In Mathematical Physics
- Zhaoli Liu
- Zhi-Qiang Wang
- Jianfu Yang
- Gongbao Li
- Xianhua Tang
- Thomas Bartsch
- Jiaquan Liu
- Xiangqing Liu
Citations in the corpus
- Multiple solutions of Schrödinger equations with indefinite linear part and super or asymptotically linear terms (2006, unknown): “, [1–3,5, 7,9–11, 13–18,22,23,25] and the references therein.”
- Asymptotically Linear Elliptic Systems (2004, methodology): “Using the concentrationcompactness principle of Lions, under slightly different assumptions than that in Gongbao Li and Huan-Song Zhou (2000), Costa and Tehrani (2001) got the existence of a positive solution of (1.17) for the case that I(u) possesses Mountain pass geometry.”
- Schrödinger equations with concave and convex nonlinearities (2005, result): “For a radially symmetric Schr¨ odinger equation with an asymptotically linear term, one radial solution has been obtained in [36, 38] by Stuart and Zhou and their results were generalized to more general situations in [ 15 , 21, 22, 25]; even if the globally superlinear assumption was not needed, th”